Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 8192710, 8 pages
https://doi.org/10.1155/2018/8192710
Research Article

Sufficient Condition for the Parallel Flow Problem of Electromagnetic Loop Networks

1Department of Electrical Engineering and Automation, Harbin Institute of Technology, Harbin 150001, China
2Harbin Institute of Technology at Zhangjiakou, Hebei 075421, China

Correspondence should be addressed to Yi Yang; nc.ude.tih@gnayiy

Received 20 August 2017; Revised 18 November 2017; Accepted 23 November 2017; Published 27 February 2018

Academic Editor: Konstantinos Karamanos

Copyright © 2018 Yi Yang and Zhizhong Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi Yang and Zhizhong Guo, “Sufficient Condition for the Parallel Flow Problem of Electromagnetic Loop Networks,” Mathematical Problems in Engineering, vol. 2018, Article ID 8192710, 8 pages, 2018. https://doi.org/10.1155/2018/8192710.